Archived

This topic is now archived and is closed to further replies.

Does Retin-A Help With Hyperpigmentation

5 posts in this topic

I've been on tretinoin 0.1% + minocycline 200 mg a day for about 6 weeks. ALL my acne pretty much cleared up, with some new whiteheads here and there. When I glide over my face in the shower, the surface is very smooth and I'm happy with the progress. However, it leaves me with a bunch of hyperpigmented areas (kind of like this picture http://twacha.org/images/l9.jpg). Does retin-a help reduce these red spots? And if so how long should I expect it to work???? Thanks!!!!!!!

Share this post


Link to post
Share on other sites

I feel you. But most of the darker marks are red marks that will surely go away but it takes time. Just keep using retin a religiously 2-3x a week and use sunscreen and eat the healthiest you can eat and you'll see results.


If you have pitted scarring look into Subcision-Suction as well as microneeding. Check out my success


Share this post


Link to post
Share on other sites

I've been on tretinoin 0.1% + minocycline 200 mg a day for about 6 weeks. ALL my acne pretty much cleared up, with some new whiteheads here and there. When I glide over my face in the shower, the surface is very smooth and I'm happy with the progress. However, it leaves me with a bunch of hyperpigmented areas (kind of like this picture http://twacha.org/images/l9.jpg). Does retin-a help reduce these red spots? And if so how long should I expect it to work???? Thanks!!!!!!!

Share this post


Link to post
Share on other sites

I say both! Retin A & Hydroquinone together will be the fastest way to fade and refine the Texture. If you don't want to do hydroquinone then Retin A alone is good becuase it will make your skin really strong and resiliant. Your skin natually will fade those spots. Just be sure to wear a strong sun screen. The sun makes them darker and will make them last longer. :)

Share this post


Link to post
Share on other sites

Hi there guys. I have a question about Retin A. Has any one else, especially women, noticed that with Retin A your skin is on a roller-coaster? Like one week it seems perfect, then the next you have new pimples? I have been using it for 7 weeks and after 5 weeks I have noticed really nice improvements. But the thing is that when I get my period I break out and this is really upsetting. Then I think the Retin A is not working. Any one else noticed this that it is like a little better than worse again and better and so on? I am just so confused. I know 7 weeks is really not long, but still, this hot and cold attitude is driving me insane. HELP anyone?

Share this post


Link to post
Share on other sites